# SDR USAA2011041491489

- Difficulty date: April 12, 2011
- Submitted: April 14, 2011
- Operation: Air carrier
- Aircraft: N834AW
- Make and model: Airbus A319-132
- Aircraft serial: 2302
- Aircraft time: 23,174 hours, 9,622 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514355
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 9205 - SLC-PHX - EMERGENCY LIGHTS - CABIN ESCAPE PATH LIGHT ON ROW 8 RIGHT MISSING LENS.  REPLACED LENS.
